Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 7 of 7

Thread: Clenbuterol Makes me Worried - Please Advise

  1. #1

    Question Clenbuterol Makes me Worried - Please Advise

    So, here is the thing.

    I am about 180cm height, and currently have 94kg with about 8% of BF.

    I've been on a quite strict keto diet for two months, and for very last period my trainer (I won't name him but her 'client' attended Miss Olympia last year) recommended me add Clen to the list.

    I never took any AS before in my life, even thought Clen is not considered to be one, that's why I did a lot of Googling and feedback wasn't the greatest.

    Anyhow, on May 24th I decided to start with Clenbuterol. First two days I took two 0.02mg pills (one day each) side effects were pretty expected; sweating with increased heart rate (about 85, normally 75), but I didn't feel well that's why I stopped this.

    After couple of days I changed my mind and started with this cycle again and it lasted for about three more weeks.

    This period I usually took two pills daily (with a difference of couple of hours), and once three pills of 0.02mg, which was my daily maximum (0.06mg).

    After two weeks I should be at 0.12mg, according to the list I have, but I never went that far.

    Three days ago I decided to stop with Clenbuterol due to annoying side effects, and now come moments when I can constantly feel my heart. It's a slight pain that is surrounding my heart area and I am really worried about.

    What do you guys think, could I permanently damaged my heart with that dose and period I was taking or it's just me, overreacting and it's more likely related to the nerves system?

    I look forward hearing from you!

  2. #2
    Join Date
    Jun 2009
    Location
    wherever the army sends me
    Posts
    636

    Default

    I think you probably just have an issue created by your nerves and fear. I start with 120mcg or 0.12mg however you wanna look at it. I stay at that dose for 6 weeks. You are experience sides at .02mg? The best way to take Clen in my opinion is at the dose where you get the side effects but they are not to uncomfortable. You really should not feel the sides that much anymore after about a week of use. You have to figure out the right dose for you. If you can only handle .06mg than that is your dosage. Don't go above it.

  3. #3
    Join Date
    Dec 2010
    Location
    Anabolic world
    Posts
    205

    Default

    you can do 2 weeks on and 2 weeks off if this is the situation . supplementing with potassium and taurine may also help you.

  4. #4

    Default

    It's most likely nerves. Anxiety problems, bubba. Lay off the stimulants for a little bit and you should be fine.

  5. #5
    Join Date
    Feb 2010
    Location
    New Jersey
    Posts
    21,652

    Default

    Calm down mate!! Your dose was very low like tkwick stated, much too low to be as freaked out as you are! Get some potassium and taurine (clen depletes both of these substances in our body) and chillax.

  6. #6

    Default

    If so, I am getting some taurine and potassium as you guys recommended.

    It's good to hear some feedback!

    Thank you very much guys for those answers.

  7. #7
    Join Date
    Mar 2010
    Location
    Canada
    Posts
    5,264

    Default

    Yup the guys are right.

    20mcg is a super low dose, but it will give some people sides. I start with 40mcg and go up to 80mcg, I dont like the way it makes me feel when at 120.
    But 2 weeks on and 2 weeks off is standard.
    I have also done it for 4 weeks with some benadril on week 3

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •